Illinois Journal of Mathematics

The densest irregular packing of the Mordell cubic norm-distance

Mary Hughes Dauenhauer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 660-681.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053969

Digital Object Identifier
doi:10.1215/ijm/1256053969

Mathematical Reviews number (MathSciNet)
MR0238193

Zentralblatt MATH identifier
0195.33601

Subjects
Primary: 52.45

Citation

Dauenhauer, Mary Hughes. The densest irregular packing of the Mordell cubic norm-distance. Illinois J. Math. 12 (1968), no. 4, 660--681. doi:10.1215/ijm/1256053969. https://projecteuclid.org/euclid.ijm/1256053969


Export citation